# SDR FDEA201412054072

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 23,147 hours, 12,888 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57240810215
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD LUG HAS CORROSION IN BORE, FWD & AFT FACE.  REPAIRED RT MLG FWD LUG IAW DWG R57240425 REV D.  COMPLIED WITH EA 6-5710-T0313919 WINGS BASIC WING STRUCTURE TERMINATING ACTION OF RIB 5 FWD LUG RT.  MAJOR REPAIR.
